# SDR GAIA02152ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE STRINGER AT BS 720E, S19R HAD CHAFE DAMAGE FROM FAIRING AT THE LAP JOINT.  REPAIR WAS ACCOMPLISHED IAW BOEING 727 SRM 53-30-3, FIGURE 6.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
